# SDR MRKA951

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685MA
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Latched
- Location: Nose Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO LAS DUE AIRCRAFT WOULD NOT PRESSURIZE.  INSPECTION FOUND LOWER NOSE COMPARTMENT DOOR NOT PROPERLY LATCHED.  SECURED DOOR AND RETURNED AIRCRAFT TO SERVICE.  (X)
